Top answers from doctors based on your search:
Disclaimer

ranitidine vs calcium carbonate

A 26-year-old female asked:
Dr. Bennett Werner
43 years experience Cardiology
Use both: Take both! The out of date ranitidine may not have full potency so if you're not feeling better in an hour, take a second one.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 56-year-old female asked:
Dr. Cesar Sturla
34 years experience Internal Medicine
Peptic ulcers: Could be peptic or gastric ulcers, gastritis, inadequately treated gastric reflux or gallbladder ( gallstones ). You should go to see a dr.
A 49-year-old member asked:
Dr. Richard Bensinger
51 years experience Ophthalmology
Depends on goal: Tums (calcium carbonate) neutralize stomach acidity and can relieve symptoms of this including gerd. Tums (calcium carbonate) are a good source of ca ... Read More
A 38-year-old member asked:
Dr. S. Smiley Thakur
30 years experience Nephrology and Dialysis
See below please: Glaxosmithkline consumer healthcare does not add aluminum during the manufacturing process of the tums® tablets but one of the raw materials used in t ... Read More
A female asked:
Dr. Louise Andrew
45 years experience Emergency Medicine
Sure: Military studies have shown that most medications are good for years to decades beyond the expiration date, though they may slowly lose efficacy over ... Read More
1
1 thank
A 56-year-old member asked:
Dr. Richard Bensinger
51 years experience Ophthalmology
Not a problem: Your body will effectively deal with the extra calcium and antiacid character of more Tums (calcium carbonate) than the usual dose. This is not dange ... Read More
1
1 comment
A 56-year-old member asked:
Dr. Charles Cattano
38 years experience Gastroenterology
What R U treating?: If for GERD, there are far better choices. If for treatment of osteopenia, there are far better choices here too. Excessive calcium intake may backf ... Read More
A 49-year-old member asked:
Dr. You Sung Sang
30 years experience Gastroenterology
Possibly: Taking in too much Tums (calcium carbonate) can greatly increase your serum calcium levels which can be dangerous. Make sure you discuss with your do ... Read More
A 44-year-old member asked:
Dr. Vivek Huilgol
34 years experience Gastroenterology
Constipation..: High calcium content...Can constipate. But why the tums (calcium carbonate)? That is the more important question...
A 52-year-old member asked:
Dr. Jordan Rush
12 years experience Gastroenterology
Many: There are many alternatives such as zantac, (ranitidine) pepcid, prilosec, prevacid. If you require theses meds chronically you should speak to your d ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month